# SDR FDEA202401020006

- Difficulty date: January 2, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: A5527605500200
- Part serial: CP1315
- Condition: None
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LH ELEVATOR T/E LOWER SKIN ER2-ER5 REQUIRES EVALUATION FOR   CONFORMITY THE EXISTING REPAIR ON LH ELEVATOR T/E LOWER SKIN ER2-ER5 WAS EVALUATED AND FOUND   IN CONFORMITY WITH A300-600F SRM55-21-12-201 FIGURE 201. RSC TRACKING EA: 6-5520-  T0377621 WAS ISSUED AND COMPLETED. TITLE: STABILIZERS - ELEVATORS - LH ELEVATOR   LOWER SKIN INBOARD AFTER AREA EXISTING REPAIR. EO 6-5100-7-5000 D 07 PART1 WAS   COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION   &TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "B"  AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100. FOLLOW UP INSPECTION WAS TRACKED BY EA 6-5520-  T0377621
